Table of Contents
ISRN Applied Mathematics
Volume 2013, Article ID 938545, 8 pages
http://dx.doi.org/10.1155/2013/938545
Research Article

Average Sample Number Function for Pareto Heavy Tailed Distributions

Department of Mathematics and Computer Science, University of Tebessa, Algeria

Received 21 April 2013; Accepted 9 May 2013

Academic Editors: S.-W. Chyuan and Q. Song

Copyright © 2013 Boukhalfa El-Hafsi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. P. Nolan, “An algorithm for evaluating stable densities in Zolotarev's (M) parameterization,” Mathematical and Computer Modelling, vol. 29, no. 10–12, pp. 229–233, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. J. P. Nolan, “Numerical calculation of stable densities and distribution functions,” Communications in Statistics. Stochastic Models, vol. 13, no. 4, pp. 759–774, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Rachev and S. Mittnik, Stable Paretian Models in Finance, John Wiley & Sons, New York, NY, USA, 2000.
  4. S. Mittnik, T. Doganoglu, and D. Chenyao, “Computing the probability density function of the stable Paretian distribution,” Mathematical and Computer Modelling, vol. 29, no. 10–12, pp. 235–240, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. J. M. Chambers, C. L. Mallows, and B. W. Stuck, “A method for simulating stable random variables,” Journal of the American Statistical Association, vol. 71, no. 354, pp. 340–344, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. V. M. Zolotarev, One-Dimensional Stable Distributions, American Mathematical Society, Providence, RI, USA, 1986.
  7. A. Wald, Sequential Analysis, John Wiley & Sons, New York, NY, USA, 1947.
  8. M. Raghavachari, “Operating characteristic and expected sample size of a sequentail probability ratio test for the simple exponential distribution,” Calcutta Statistical Association Bulletin, vol. 14, pp. 65–73.
  9. A. N. Shiryayev, Probability, vol. 95 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1984.
  10. B. V. Gnedenko and A. N. Kolmogorov, Limit Distributions for Sums of Independent Random Variables, Translated from the Russian, annotated, and revised by K. L. Chung, J. L. Doob and P. L. Hsu, Addison-Wesley, Reading, Mass, USA, 1968.
  11. A. Janiki and A. Weron, Simulation and Chaotic Behavior of α-Stable Stochastic Processes, Marcel Dekker, New York, NY, USA, 1994.
  12. G. Samorodnitsky and M. S. Taqqu, Stable Non-Gaussian Random Processes, Chapman & Hall, New York, NY, USA, 1994. View at MathSciNet